MAUDE Adverse Event Report: RICHARD WOLF GMBH; INNER SHEATH RESECTOSCOPE 24FR

RICHARD WOLF GMBH; INNER SHEATH RESECTOSCOPE 24FR
Model Number 86753245
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Richard wolf is reporting this event under part 86753245, inner sheath resectoscope 24fr, batch 1587669, as the suspect medical device, because the defective o-ring 7,65x 1,78 vmq-70 coated, part 15364395, batch 4500409934, and o-ring 9,25x 1,78-vmq-70 coated, part 15364396, batch 59037/1 are both components of the inner sheath resectoscope.Components do not have fda product codes and are not required.
 
Event or Problem Description
It was reported that at the beginning of a holep procedure, the coating material of the o-rings, part 15364395, batch 4500409934, and part 15364396, batch 59037/1, on the inner sheath resectoscope, part 86753245 batch 1587669, were found to be peeling off.There was a reported hour delay while the surgical staff tried to clean up the o-rings.There were no other back-up resectoscope available, and the scheduled procedure was not completed.There was no patient harm reported.

Common Device Name
INNER SHEATH RESECTOSCOPE 24FR
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
valentin felsing
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key21575843
Report Number9611102-2025-00009
Device Sequence Number8940484
Product Code FJL
UDI-Device Identifier04055207065471
UDI-Public04055207065471
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number86753245
Device Catalogue Number86753245
Device Lot Number1587669
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Initial Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown